# SDR HEEA060350

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nr 2 Nozzle
- Part number: 23055438
- Condition: Mismanufactured
- Location: Engine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED RUNOUT BEYOND SERVICEABLE LIMITS ON NR 2 NOZZLE, 1ST STAGE TIP PATH OBTAINED .005 INCH.
